# SDR DALA2021100606093

- Difficulty date: June 25, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 85,424 hours, 38,124 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 PREVIOUS ER/A 505054-14AD, REV D ACCOMPLISHED TEMPORARY REPAIR TO LH MLG DOOR FWD HINGE SUPPORT FITTING. THE FITTING WAS FOUND WITH 6 LOOSE HI-LOKS WITH DAMAGED HEADS OR STRIPPED COLLARS. ALSO 8 BLIND BOLTS FOUND SHEARED. CORRECTIVE ACTION: REPLACED ALL LOOSE AND FAULTY FASTENERS. (1853328)
